# SDR REXA2022022200246

- Difficulty date: January 17, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3180111
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT GAS SPRING BRACKET CRACKED - LOCATED & DRILLED NEW PAX DOOR AFT GAS SPRING BRACKET P/N 601R318011-1 IAW CRJ900 SRM 51-40-11-001-001-A01 INSTALLED NEW BRACKET IAW  CRJ900 SRM 51-42-06-001-001-A01 REV 38 7-25-20.
